American Journal of Operations Research

Vol.2 No.2(2012), Paper ID 19924, 6 pages

DOI:10.4236/ajor.2012.22017

 

The Theory of Membership Degree of Γ-Conclusion in Several n-Valued Logic Systems

 

Jiancheng Zhang

 

Department of Mathematics, Quanzhou Normal University, Quanzhou, China

 

Copyright © 2012 Jiancheng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Zhang, "The Theory of Membership Degree of Γ-Conclusion in Several n-Valued Logic Systems," American Journal of Operations Research, Vol. 2 No. 2, 2012, pp. 147-152. doi: 10.4236/ajor.2012.22017.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.